# SDR AALA20111216MIA01

- Difficulty date: December 15, 2011
- Submitted: December 16, 2011
- Operation: Air carrier
- Aircraft: N346AN
- Make and model: Boeing 767323
- Aircraft serial: 33085
- Aircraft time: 35,613 hours, 5,672 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE 23H TO 27H EMERGENCY LIGHTS SEAT MOUNTED INOPERATIVE.  CHARGED PACK, OPS CHECK NORMAL.
